Inform your healthcare professional of these side-effects do not go away and interfere with your daily life.
Rare but serious side effects that need to seek medical advice immediately
Very rarely, ezetimibe may cause muscle or liver problems. These symptoms may include one or more of the following:
The symptoms of a drug allergy include one or more of the following:
If your experience any of these symptoms, you should stop your medication and see your healthcare professional immediately.
Inform your healthcare processional if:
Some medications may interact with Ezetimibe and affect their effectiveness or increase the risk of side-effects. However, these medications may also be important for your treatment. Inform your healthcare professional of the other medications you are currently taking. Examples include:
Subcribe to our mailing list to get the updates to your email inbox...
Best viewed on IE 11, Firefox 27, Chrome 22, and Safari 7 and above.